# SDR DLL10992155

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1512399103
- Condition: Cracked
- Location: Bs 1357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 25.5 KEELSON STRINGER WAS FOUND WITH A 1.5 INCH LONG CRACK RUNNING FWD-AFT IN THE HORIZONTAL FLANGE AT FS 1357.  THE STRINGER WAS CUT AT FS 1357 AND THE AFT END REMOVED.  A NEW AFT SECTION WAS FABRICATED AND SPLICED IN PER ER/A 368337-14, REV A.
